You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Proof Without Words: Completing the Square via the Difference of Squares

Munir Mahmood and Ibtihal Mahmood
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), p. 21
DOI: 10.4169/college.math.j.45.1.021
Stable URL:
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Item Type
Preview not available
Preview not available


Summary The difference of squares is shown as two trapezoids, which are rearranged to a rectangle. This demonstrates the algebraic identity known as completing the square.

Page Thumbnails